MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 11484001
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.Patient's ages and dob's were requested, but not provided, however the event reportedly occurred in the nicu, therefore, it is presumed that the patients were neonate patients.
 
Event or Problem Description
It was reported that the nicu department has experienced an unspecified number of events in which the tubing set is unintentionally disconnecting from the precedex iv bag during use without specific details regarding the events.
 
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint of tubing set unintentionally disconnected from iv bag could not be confirmed due to the product was not returned for failure investigation.A photo of packaging pouch was provided by the customer, however; it does not confirm complaint of tubing set unintentionally disconnected from iv bag.The root cause of this failure was not identified as no product was returned.
 
Event or Problem Description
It was reported that the nicu department has experienced an unspecified number of events in which the tubing set is unintentionally disconnecting from the precedex iv bag during use without specific details regarding the events.Although requested, there was no information given regarding patient harm reported by the customer.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8947356
Report Number9616066-2019-02426
Device Sequence Number19485319
Product Code FPA
UDI-Device Identifier10885403232299
UDI-Public10885403232299
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11484001
Device Catalogue Number11484001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/29/2019
Supplement Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015, 8100, TD UNKNOWN